# SDR ASAA2019060329556

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,702 hours, 6,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY LEFT FMC FAIL (VTK + MAP FLAGS) RAN QRH. CORRECTED ITSELF BEFORE MOVING FMC SELECT SWITCH TO BOTH ON R. FMC-L 075DEG/0.1NM FMC-R 235DEG/0.0 NM IRS-L 356DEG/1.6NM IRS-R 078DEG/0.5NM. GROUNDED - YES. PERF B737-900 FIM 34-61 TASK 801, W/ NO DEFECTS NOTED. ETOPS GND VERIFICATION TEST SUCCESSFUL.
